# SDR DHL2003741502

- Difficulty date: March 23, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY AS FOLLOWS DURING C CHECK, B.S. 1030 CIRCUM. IS CRACK LT SIDE 3" ABOVE FLOOR.   REMOVED FASTENER AT BS 1030 CIRCUM LT SIDE 3 INCH ABOVE FLOOR IAW B-727 SRM 51-30-2.
